# SDR GTIA2023121537702

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 32,412 hours, 14,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA STATION INOP MEGAPHONE-R/R FWD GALLEY MEGAPHONE IAW SPIRIT AIRLINES DRAWING NUMBER "A320-EMER EQUIP REV 3
